# SDR 2008040101

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 59,232 hours, 46,019 cycles
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMERIJET FLIGHT 8110 FROM TSSJ TO KMIA - MAIN CARGO COMPARTMENT SMOKE WARNING CAME ON IN CRUISE FLIGHT.  VISUALLY CHECKED FALSE WARNING.  ON ARRIVAL KMIA THE MAIN CARGO SMOKE DETECTION SYSTEM WAS OPERATIONALLY TESTED AND NO DEFECTS WERE FOUND.
